# SDR USAA2012060700003

- Difficulty date: June 5, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 57,311 hours, 39,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3236422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - CRACK ON FUSELAGE SKIN AT BS 727F, S23L.  REPAIRED FUSELAGE SKIN AT BS727F, S23L IAW US AIRWAYS EA 104006.
